Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016 (2016), Article ID 6021462, 11 pages
http://dx.doi.org/10.1155/2016/6021462
Research Article

Iterative Methods for Solving the Fractional Form of Unsteady Axisymmetric Squeezing Fluid Flow with Slip and No-Slip Boundaries

Department of Mathematics, Faculty of Science, Tanta University, Tanta 31527, Egypt

Received 15 January 2016; Accepted 11 April 2016

Academic Editor: Giorgio Kaniadakis

Copyright © 2016 A. A. Hemeda and E. E. Eladdad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. A. Hemeda and E. E. Eladdad, “Iterative Methods for Solving the Fractional Form of Unsteady Axisymmetric Squeezing Fluid Flow with Slip and No-Slip Boundaries,” Advances in Mathematical Physics, vol. 2016, Article ID 6021462, 11 pages, 2016. doi:10.1155/2016/6021462